I have been on Propecia for close to 6 months now and am noticing some hair regrowth on the crown of my head. Over the same period of time, I have also noticed meaningful thinning of the hair on my legs, in particular in the shin area. I have read that reduction of DHT may lead to loss of body hair. While that is not a cause of major concern, I am worried that it may also lead to the thinning and loss of the eyebrows, as some propecia blogs have suggested. Are you aware of such a side effect and is there any medication to counter the loss of eyebrow hair? Thanks.
I have heard some reports (not actual medical studies, but patient reports) that loss of body (chest/leg) hair may be a side effect of Propecia. One patient reported that his chest hair disappeared and I was envious. However I have not heard about eyebrow hair loss with Propecia use. If it is, then it is rare. Even if there is some thinning of these hairs, in all likelihood it is a temporary problem. There are no medications to counter the loss of eyebrow hair.